# SDR DHL2003604535

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Broken
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OTBD L/E FORMER SPLICE PLATE BROKEN AT XFS 710.000.  REMOVED SPLICE PLATE IAW SRM 51-1-21 PG 1.  FABRICATE NEW SPLICE PLATE IAW SRM 57-1-0 PG 2, SRM 57-3-0 FIG 20.  CLEANED, TREATED AND PRIMED AREA AND NEW SPLICE PLATE IAW SRM 51-1-8B.  INSTALLED NEW SPLICE PLATE IAW SRM 57-1-0 PG 1, SRM 57-3-0 FIG 20, SRM 51-1-21 PG 1.
